# SDR VNAA202308170005

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670140613
- Condition: Nicked
- Location: Lh Inboard Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5.  SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 WERE BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND BTW FLS15.00 AND FLS42.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01 AND BTW FLS42.00 AND FLS65.50 WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01.
